# SDR NSVA2010153

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 42,110 hours, 38,448 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Head
- Condition: Defective
- Location: Atc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO DUAL TRANSPONDER FAILURE.  REPLACED ATC CONTROL HEAD.
